English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24629006      Online Users : 105
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12132

Title: A Modified Remote Login Authentication Scheme Based on Geometric Approach
Authors: Chien, Hung-Yu;Jan, Jinn-Ke;Tseng, Yuh-Min
Contributors: 數學系
Keywords: Cryptography;Password authentication;Remote login
Date: 2001-01
Issue Date: 2012-07-03T03:43:20Z
Publisher: Elsevier
Abstract: In 1995, Wu proposed an efficient smart card-oriented remote login authentication scheme. The scheme allows a user to freely choose his password, and no verification tables are required. Hwang recently showed the insecurity in Wu's scheme; however, he did not propose his improvement. In this article, authors show a different approach to break the scheme, and propose their improvement. The modified scheme can withstand all possible attacks.
Relation: Journal of System and Software, 55(3): 287-290
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback